# SDR 11482

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Aircraft: N94148
- Make and model: Cessna T210L
- Aircraft serial: 21060519
- Aircraft time: 1,899 hours, 1,899 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30259
- Part serial: NONE
- Condition: Cracked
- Location: Mlg
- Part time: 1,899 hours, 1,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRECAUTIONARY INSPECTION FOUND CRACKS AT WHEEL/HUB FLANGE MOUNTING BOLT HOLES ON BOTH WHEELS. REPLACED BOTH WHEELS WITH CLEVELAND TWO PIECE WHEELS. WE HAVE FOUND 6 OF THE SAME WHEEL(HUBS)CRACKED ON 172/182/210 CESSNA AIRCRAFT IN THE LAST WEEK. RECOMMEND IMMEDIATE INSPECTION AND OR REMOVAL OF THESE WHEELS FROM SERVICE.
